共 50 条
- [21] One-dimensional diffusions and approximation [J]. MEDITERRANEAN JOURNAL OF MATHEMATICS, 2005, 2 (02) : 153 - 169
- [22] One-Dimensional Diffusions and Approximation [J]. Mediterranean Journal of Mathematics, 2005, 2 : 153 - 169
- [24] Concentration of quasi-stationary distributions for one-dimensional diffusions with applications [J]. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2024, 60 (02): : 874 - 903
- [26] One-Dimensional Homogeneous Diffusions [J]. STOCHASTIC BIOMATHEMATICAL MODELS: WITH APPLICATIONS TO NEURONAL MODELING, 2013, 2058 : 37 - 55
- [27] Evidence that a mechanic normal system is generally quasi-ergodic [J]. PHYSIKALISCHE ZEITSCHRIFT, 1923, 24 : 261 - 265
- [28] OPTIMAL STOPPING OF ONE-DIMENSIONAL DIFFUSIONS [J]. MATHEMATISCHE NACHRICHTEN, 1985, 124 : 85 - 101
- [29] On Occupation Times of One-Dimensional Diffusions [J]. JOURNAL OF THEORETICAL PROBABILITY, 2021, 34 (02) : 975 - 1011
- [30] Classification of killed one-dimensional diffusions [J]. ANNALS OF PROBABILITY, 2004, 32 (1A): : 530 - 552